Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Crestor?

CAN YOU TELL ME IF THE USE OF A CRESTOR GENERIC DRUG CAN CAUSE EXTREME MUSCLE PAIN AND IMPAIRED LEG MOVEMENT AS A SIDE EFFECT? I HAVE STOPPED THE MEDICATION TWO WEEKS AGO AND STILL EXPERIENCE LEG MUSCLE PAIN AND OCCASIONAL SHARP SHOOTING PAINS IN THE BUTTOCK/HIP AREA.
Wed, 3 May 2017
Report Abuse
General & Family Physician 's  Response
Crestor can do muscle pain and weakness as long as eleveted liver and kidney function,,it's side effect can lasts for a while even after it's stop,,so give itsome time
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

A few years ago I was taking Crestor. It worked perfectly and had no side effects that I knew of. I had to stop taking it for insurance reasons....